# SDR R61A201606050384

- Difficulty date: June 5, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 23,162 hours, 18,134 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER CEILING PANEL 243 CLC EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE FOUND THE CONNECTOR PLUG LOOSE AND RESECURED.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
